# SDR CALA2023101003014

- Difficulty date: October 7, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N36469
- Make and model: Boeing 737-900ER
- Aircraft serial: 36600
- Aircraft time: 33,833 hours, 11,954 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

RTO DUE TO LOUD MULTIPLE BANGS AND SUBSEQUENT BURNING ODOR EMANATING FROM LT SIDE OF ACFT, CREW REPORTED 30 KTS NORMAL BREAKING. SUSPECT COMPRESSOR STALL.  CREW REPORTED 30 KTS NORMAL BREAKING UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.  SUSPECT COMPRESSOR STALL. WILL SEND EFS. DECORA, ETIENNE (V711972) SUSPECT COMPRESSOR STALL. WILL SEND EFS. ADD EMP:V711972. TOMC UPDATE. PLEASE SEE AMM 714-00-00-210-801-F00 FOR INSPECTION AND FIM 71-05 TASK 805 T/S AND REPAIR PERFORMED BORESCOPE INSPECTION REF AMM 72-00-00-200-802-FOO, FOUND HPC BLADES AND GUIDE VANES STAGES 4,5,6 AND 7 DAMAGE BEYOND ALLOWABLE LIMITS.
